# SDR TRAX200700867

- Difficulty date: June 18, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 14,671 hours, 11,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 I/B CLIP ON RBL 9 IS CRACKED.  REMOVED CRACKED ANGLE.  DUPLICATED ANGLE USING PERFORMED ANGLE P/N S6144-3.  INSTALLED SERVICEABLE ANGLE IAW CRJ SRM 51-42-21.  NEW ANGLE INSTALLED AT FS 280 RBL 9.  SUPPLEMENTAL - SDR CLOSED 06/26/07.
